Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Amozova K. F. a-accessible Domains, a Nonsmooth Case. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2013, vol. 13, iss. 3, pp. 3-8. DOI: 10.18500/1816-9791-2013-13-3-3-8

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
27.08.2013
Full text:
(downloads: 110)
Language: 
Russian
Heading: 
UDC: 
517.27/51/225

a-accessible Domains, a Nonsmooth Case

Autors: 
Amozova Kira Fedorovna, Petrozavodsk State University, Russia
Abstract: 

Petrozavodsk State University, Russia, 185910, Petrozavodsk, Lenin st., 33, amokira@rambler.ru, VstarV@list.ru This paper continues the study of a-accessible domains in Rn. They are starlike domains and satisfy cone condition which is important for applications. Conditions of ®-accessibility of domain, defined by the inequality F(x) < 0, is obtained for a continuous function F in Rn. Thus these conditions are written in the form of inequalities for the directional derivatives; necessary and sufficient conditions differ only in the sign of equality in these inequalities. We obtain new results even in the case where a = 0 (the case of starlike domains).

References: 
  1. Besov O. V., Ilin V. P., Nikolskij S. M. Integral Repre- sentations of Functions and Imbedding Theorems. New York; Toronto; Ontario; London, John Wiley & Sons, 1978, 1979, vol. 1, 2. (Russ. ed.: Besov O. V., Ilin V. P., Nikolskij S. M. Integral’nye predstavlenija funkcij i teoremy vlozhenija. Moscow, Nauka, 1975. 480 p.)
  2. Dolˇzenko E. P. Boundary properties of arbitrary functions. Math. USSR Izv., 1967, vol. 1, no. 1, pp. 1–12. DOI: 10.1070/IM1967v001n01ABEH000543.
  3. Adams R. A., Fournier J. Cone conditions and properties of Sobolev spaces. J. Math. Anal. Appl., 1977, vol. 61. pp. 713–734. DOI: 10.1016/0022-247X(77)90173-1.
  4. Zaremba S. Sur le principe de Direchlet. Acta Math., 1911, vol. 34, pp. 293–316. DOI: 10.1007/BF02393130
  5. Liczberski P., Starkov V. V. Domains in Rn with conical accessible boundary. J. Math. Anal. Appl. (to appear).
  6. Liczberski P., Starkov V. V. Planar ®-angularly starlike domains, ®-angularly starlike functions and their generalizations to multi-dimensional case. 60 years of analytic functions in Lublin in memory of our professors and friends Jan G. Krzyz, Zdzislaw Lewandowski and Wojciech Szapiel. Innovatio Press Sciebtific publishing house. University of Economics and Innovation in Lublin, 2012, pp. 117–124.
  7. Dudova A. S. Uslovija zvezdnosti lebegova mnozhestva differenciruemoj po napravlenijam fynkcii [Starlikeness conditions of Lebesgue set of directionally differentiable function]. Matematika. Mehanika [Mathematics. Mechanics]. Saratov, 2003, iss. 5, pp. 30–31 (in Russian). 8. Starkov V. V. Starlikeness criteria for domains of Rn. Trudy PGU, Ser. Math., 2011, vol. 18, pp. 70–82 (in Russian).
Short text (in English):
(downloads: 31)